2019
Том 71
№ 8

All Issues

Differentiability of Borel measures along vector fields on Banach manifolds with uniform structure

Moravets’ka K. V.

Full text (.pdf)


Abstract

We analyze the differentiability of Borel measures on Banach manifolds with uniform structure and prove a criterion of weak differentiability.

Citation Example: Moravets’ka K. V. Differentiability of Borel measures along vector fields on Banach manifolds with uniform structure // Ukr. Mat. Zh. - 2016. - 68, № 10. - pp. 1348-1364.

Full text